RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 6, Pages 76–81 (Mi ivm57)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A real analogue of the Bryant transformation and rational integral curves of a given distribution in $\mathbb P^3$

Yu. L. Giluch

Tomsk State University

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:6, 72–77

Bibliographic databases:

UDC: 514.144
Received: 05.10.2004

Citation: Yu. L. Giluch, “A real analogue of the Bryant transformation and rational integral curves of a given distribution in $\mathbb P^3$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 6, 76–81; Russian Math. (Iz. VUZ), 49:6 (2005), 72–77

Citation in format AMSBIB
\Bibitem{Gil05}
\by Yu.~L.~Giluch
\paper A real analogue of the Bryant transformation and rational integral curves of a given distribution in $\mathbb P^3$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 6
\pages 76--81
\mathnet{http://mi.mathnet.ru/ivm57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2183232}
\elib{http://elibrary.ru/item.asp?id=9083844}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 6
\pages 72--77


Linking options:
  • http://mi.mathnet.ru/eng/ivm57
  • http://mi.mathnet.ru/eng/ivm/y2005/i6/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kalinin, “Legendrian curves in $\mathbb C P^3$: cubics and curves on a quadric surface”, Geometriya i topologiya. 13, Zap. nauchn. sem. POMI, 476, POMI, SPb., 2018, 92–110  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:125
    Full text:36
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019